# SDR 2001UALA02276

- Difficulty date: November 9, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 71,570 hours, 17,701 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON BY LEFT OVERWING.  REPLACED EEL LIGHT EXIT SIGN AT LEFT OVERWING DOOR, CHARGER AND BATTERY PACK.  EXIT SIGN (P/N 5820-11).
